Advertisement

Lithuanian Mathematical Journal

, Volume 59, Issue 1, pp 17–23 | Cite as

A central limit theorem for coefficients of the modified Borwein method for the calculation of the Riemann zeta-function

  • Igoris BelovasEmail author
Article
  • 28 Downloads

Abstract

The paper extends the study of the modified Borwein method for the calculation of the Riemann zeta-function. We present an alternative perspective on the proof of the central limit theorem for coefficients of the method. The new approach is based on the connection with the limit theorem applied to asymptotic enumeration.

Keywords

Riemann zeta-function central limit theorem asymptotic normality 

MSC

05A16 11M99 

Notes

References

  1. 1.
    I. Belovas and L. Sakalauskas, Limit theorems for the coefficients of the modified Borwein method for the calculation of the Riemann zeta-function values, Colloq. Math., 151(2):217–227, 2018, available from:  https://doi.org/10.4064/cm7086-2-2017.
  2. 2.
    E.A. Bender, Central and local limit theorems applied to asymptotic enumeration, J. Comb. Theory, Ser. A, 15:91–111,1973.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    P. Borwein, An efficient algorithm for the Riemann zeta function, in M. Théra (Ed.), Constructive, Experimental, and Nonlinear Analysis, CMS Conf. Proc., Vol. 27, AMS, Providence, RI, 2000, pp. 29–34.Google Scholar
  4. 4.
    H.-K. Hwang, On convergence rates in the central limit theorems for combinatorial structures, Eur. J. Comb., 19(3): 329–343, 1998.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    A.M. Odlyzko, Asymptotic enumeration methods, in R.L. Graham, M. Groetschel, and L. Lovasz (Eds.), Handbook of Combinatorics, Vol. 2, Elsevier, Amsterdam, 1995, pp. 1063–1229.Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Institute of Data Science and Digital TechnologiesVilnius UniversityVilniusLithuania

Personalised recommendations